# SDR AWXA960047

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Disbonded
- Location: Bs 877
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND DISBOND OF SKIN BONDED DOUBLER AT STATION 877 BETWEEN STRINGER 21 AND 22 LEFT.  REPAIRED DISBONDED DOUBLER AT STATION 877 BETWEEN STRINGER 21 AND 22 LEFT PER SRM 53-30-03, FIGURE 17, DETAIL 11, III AND IV, SHEETS 1-7.  (M)
